# SDR USAASA04050

- Difficulty date: May 25, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Slide Assy
- Component: Slide Assy
- Component part number: D30664105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDE RELEASE LANYARD AND SURVIVAL KIT LANYARD WERE FOUND NOT INSTALLED, ON THE SLIDE IN THE L1 DOOR POSITION, WHEN SLIDE WAS REMOVED FOR ACCESS DURING THE HEAVY MAINTENANCE VISIT.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE. THE SHOP REPLACED MISSING STRAPS.  (M)
